I agree with the above statement, mastrubation is a normal part of life, wether your preteen/teen/adult its a way of release, it increases endorphins naturally in our body.... to make you feel lesss ashamed i'll tell you a story about something my therapist told me.
a few yrs ago i was seeing a alternative therapist you know the kind the one who trys alll hollistic approches and trys to help you in the most natural way possible without medication etc etc.
now he told me that when anxiety is high or my depresion is bad or i feel panicky there are lots of things i can do naturally to ease it, take a hot bath, drink caomile tea, burn lavander oil, get hugs from my kids, get hugs from my partner and have orgasims........... basically he told me if you feel anxiety/panick coming on or your mood going down down down to basically have an orgasim, either by myself if my partner wasnt around to assist or with my partner, mostly becuase after you clilmax, your body releasis endorphins which are the biggestand most powerful feel good hormones in our body, so wanting that feel good feeling is neither dirty nor shameful..........we werent given the power of the orgasim to feel ashamed about it. I honestly think your dwelling on what you ave done is making you feel ashamed..........when frankly you have nothing ot be ashamed about at all, people who dont have sex or self service shall i say are the ones i worry about, you know embracing sexual desire is healthy its supressing it thats unhealthy especially when your feeling guilty about it.
if you want to pm me feel free hunny, i understand how you feel.
Just on a added note note dont mess with medication doses stay on the same dose and you will probabkly find you wont have these dips in and out, your medication is given to you to toake on a rgular basis at a certain dose to keep you stable, if its benzos lowering and upping is fine it stops tolerance but if its anti depresant or somthing regular dont mess with your dosing, your dr put you on it for a reason and im only talking from my personal and professional opinion that messing with med doses will not keep you stable and may increase you anxiety depression and panic.
Stay well stay positive and feel free to Pm me